Lost forever?

Like Tree2Likes
  • 2 Post By adthomas

So I started birth control about like.. 11 months ago and ever since i started taking it, i have lost my curls. I used to have gorgeous curls all different shapes and sizes.. i don't know what happened. They were apart of who i was and now they are gone! i don't know what to do! Is it because of the birth control? or is it just my hair changing? I desperately need help. I want my curls back!
So I started birth control about like.. 11 months ago and ever since i started taking it, i have lost my curls. I used to have gorgeous curls all different shapes and sizes.. i don't know what happened. They were apart of who i was and now they are gone! i don't know what to do! Is it because of the birth control? or is it just my hair changing? I desperately need help. I want my curls back!
Originally Posted by Lostcurlcause
Well, no one can say for sure if it's the birth control, but it seems like that may be the problem, so my suggestion is to get off of it and practice abstinence.

That way you can save your purity AND your curls.


- Sent from Anddy's iPhone. 😋
It could be the cause because the hormones effect hair and skin some times for better others not so much and @curlyaanddy birth control pills do so much more than prevent pregnancies a common misconception
So I started birth control about like.. 11 months ago and ever since i started taking it, i have lost my curls. I used to have gorgeous curls all different shapes and sizes.. i don't know what happened. They were apart of who i was and now they are gone! i don't know what to do! Is it because of the birth control? or is it just my hair changing? I desperately need help. I want my curls back!
Originally Posted by Lostcurlcause
Well, no one can say for sure if it's the birth control, but it seems like that may be the problem, so my suggestion is to get off of it and practice abstinence.

That way you can save your purity AND your curls.


- Sent from Anddy's iPhone. 😋
Originally Posted by CURLYanddy_
I have never commented in the teen section before but I will today to say your comment is very judgemental. First She was asking about her hair and not her sex life. Secondly, bc has other uses so you are making assumptions not that it's your business anyway. my doctor suggested I go on bc as young woman (before I ever had sex) because I have irregular cycles and extremely painful actually unbearable menstral cramps. BC solves both issues for me. I have actually tried to get off bc several times but whenever I stop taking the pills the problems come back. The last time I stopped I didn't have a period for five months and no I was not pregnant. Anyway, I think you owe the young lady an apology in what clearly a snarky way of trying to embarrass her. Shame on you!
generosityt and olivialakes like this.
It could be the cause because the hormones effect hair and skin some times for better others not so much and @curlyaanddy birth control pills do so much more than prevent pregnancies a common misconception
Originally Posted by CurlyCutie1394
Oh, yeah. I haven't thought about that! Mistake. I forgot.

But for the O.P, if It IS because of anything other than pregnancy prevention and you care about your hair more and want to make that sacrifice you can get off, OR find a different kind.


- Sent from Anddy's iPhone. 😋
So I started birth control about like.. 11 months ago and ever since i started taking it, i have lost my curls. I used to have gorgeous curls all different shapes and sizes.. i don't know what happened. They were apart of who i was and now they are gone! i don't know what to do! Is it because of the birth control? or is it just my hair changing? I desperately need help. I want my curls back!
Originally Posted by Lostcurlcause
Well, no one can say for sure if it's the birth control, but it seems like that may be the problem, so my suggestion is to get off of it and practice abstinence.

That way you can save your purity AND your curls.


- Sent from Anddy's iPhone. 😋
Originally Posted by CURLYanddy_
I have never commented in the teen section before but I will today to say your comment is very judgemental. First She was asking about her hair and not her sex life. Secondly, bc has other uses so you are making assumptions not that it's your business anyway. my doctor suggested I go on bc as young woman (before I ever had sex) because I have irregular cycles and extremely painful actually unbearable menstral cramps. BC solves both issues for me. I have actually tried to get off bc several times but whenever I stop taking the pills the problems come back. The last time I stopped I didn't have a period for five months and no I was not pregnant. Anyway, I think you owe the young lady an apology in what clearly a snarky way of trying to embarrass her. Shame on you!
Originally Posted by adthomas
O.


- Sent from Anddy's iPhone. 😋
Okay well thank you! That's what I thought it was. But @Curlycandy I'm not having sex... I take it because I get so dizzy I couldn't see,also I had severely bad cramps that made it so I could not walk. Thank you though.
^ @CURLYanndy

Sent from my ADR6330VW using CurlTalk App
Welcome.


- Sent from Anddy's iPhone. 😋
And thank you for not being offensive like the person I wasn't talking too. Hahahaha...


- Sent from Anddy's iPhone. 😋
*to


- Sent from Anddy's iPhone. 😋
I completely understand the pain you went through. I had cramps so bad as a teen that I couldn't get out of bed. I have suggestion. Why don't you talk to your doctor about your dosage?I had an issue although not this one and my doctor was able to put me on a very weak bc that still took care of the symptoms but didn't give me the side effects. The only thing is to be sure your health insurance will cover the new brand. Some companies have preferred brands and won't cover anything else. If that is the case also ask the doctors about generic versions which are usually way cheaper.
I'm glad your health is better. I hope now you are not in throbbing pain you can fully enjoy the activites of being a young person. It is good to focus on the positive and ignore that which is not worthy of your time or attention. Best of luck to you!!
So I started birth control about like.. 11 months ago and ever since i started taking it, i have lost my curls. I used to have gorgeous curls all different shapes and sizes.. i don't know what happened. They were apart of who i was and now they are gone! i don't know what to do! Is it because of the birth control? or is it just my hair changing? I desperately need help. I want my curls back!
Originally Posted by Lostcurlcause
Well, no one can say for sure if it's the birth control, but it seems like that may be the problem, so my suggestion is to get off of it and practice abstinence.

That way you can save your purity AND your curls.


- Sent from Anddy's iPhone. 😋
Originally Posted by CURLYanddy_
Maybe YOU should save yr own purity AND stop forcing yr ideals or ideas on how YOU feel life should be on someone you don't even know.

This wasn't a question on yr interpretation of 'purity' it was a question re curls.

Last edited by fonki; 12-28-2012 at 02:30 AM.
So I started birth control about like.. 11 months ago and ever since i started taking it, i have lost my curls. I used to have gorgeous curls all different shapes and sizes.. i don't know what happened. They were apart of who i was and now they are gone! i don't know what to do! Is it because of the birth control? or is it just my hair changing? I desperately need help. I want my curls back!
Originally Posted by Lostcurlcause
Well, no one can say for sure if it's the birth control, but it seems like that may be the problem, so my suggestion is to get off of it and practice abstinence.

That way you can save your purity AND your curls.


- Sent from Anddy's iPhone. 😋
Originally Posted by CURLYanddy_
Maybe YOU should save yr own purity AND stop forcing yr ideals or ideas on how YOU feel life should be on someone you don't even know.

This wasn't a question on yr interpretation of 'purity' it was a question re curls.
Originally Posted by fonki
O.


- Sent from Anddy's iPhone. 😋
You could try switching pills to see if that's the cause because different brands use different hormones/amounts

Trending Topics


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 08:13 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com